# SDR HEEA078136

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,810 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cone Set
- Part number: 406040548101
- Part serial: A2215
- Condition: Worn
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT CONE SET IS WORN.
